Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Missed period, duphaston 10mg, nausea, excess of fatigue, pregnant ?

Hello doctor, I am 25 years old married woman, and mother of 1 year kid. I havent got my periods since last month. I was prescribed tablet duphaston 10mg, 2 tablets a day for 5 days. It s the third day after quitting the tablet duphaston but i havent got my periods yet, along i am feeling nausea and excess of fatigue . Am I pregnant?
Asked On : Mon, 21 May 2012
Answers:  2 Views:  588
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and welcome to the forum,
thanks for the consultation,

you have got amenorrhoea since one month., presently you have duphaston 10mg for 5 days for withdrawal bleeding, and you are waiting since 2 days.
for withdrawal bleeding you should at least wait for ten days.
duphaston has no bad effect on pregnancy if it is present. so do go for an USG if there is no withdrawal bleeding with in 10 days.
take care and follow the instructions of your doctor.
Answered: Mon, 21 May 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcme to HCMForum. You are late by 10days of the period. Did you get the u.p.test before taking the tablets. if the result is negative
no possibility of pregnancy. after stoping duphastan it may take 5to10days to get the period. vomiting sensation may be due to tablets.
Causes of delay in periods may be due to obstetrical causes and anaemia. Anaemia besies drugs may be corrected by modifying the diet as
taking more of green leafy vegetables pulses sprouts fruits
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor